Alert archive / Mississippi / Tornado Warnings in 2012

Tornado Warning 58, NWS Memphis, TN

September 2, 20124 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Sep 2, 2012, 8:08 PM CDT for 4 counties in Mississippi. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2012, 8:08 PM CDT (01:08 UTC)
Expired
Sep 2, 2012, 8:45 PM CDT
In force
37 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 92 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 8:14 PM CDTTSTM WND DMGDumas, MSSOME TREES DOWN BETWEEN RIPLEY AND DUMAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 3:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2460 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2460 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WFUS54 KMEG 030108
TORMEG
MSC081-117-139-145-030145-
/O.NEW.KMEG.TO.W.0058.120903T0108Z-120903T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT SUN SEP 2 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 845 PM CDT

* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR RIPLEY...MOVING EAST
  AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
  BLAIR...BLUE MOUNTAIN...BOONEVILLE...GUNTOWN...JUMPERTOWN...PRATTS
  FRIENDSHIP...RIPLEY...THRASHERS AND WHEELER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO THE TORNADO...THIS STORM WILL PRODUCE DESTRUCTIVE 
STRAIGHT LINE WINDS.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3446 8854 3435 8858 3466 8909 3472 8909
      3481 8902 3477 8876 3476 8875 3476 8867
      3471 8838
TIME...MOT...LOC 0108Z 291DEG 35KT 3468 8887

$$
1 follow-up statement
802 
WWUS54 KMEG 030125
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
825 PM CDT SUN SEP 2 2012

MSC081-117-139-145-030145-
/O.CON.KMEG.TO.W.0058.000000T0000Z-120903T0145Z/
UNION MS-TIPPAH MS-PRENTISS MS-LEE MS-
825 PM CDT SUN SEP 2 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN LEE...PRENTISS...SOUTHEASTERN TIPPAH AND NORTHEASTERN
UNION COUNTIES...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FRANKSTOWN...OR 6
MILES SOUTHWEST OF BOONEVILLE...MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
BLAIR...BOONEVILLE...GUNTOWN...PRATTS FRIENDSHIP...THRASHERS...
WHEELER...GASTON...ALTITUDE...BLACKLAND...GEEVILLE...FRANKSTOWN...
GRAHAM AND LOCUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3461 8887 3464 8879 3468 8870 3469 8866
      3471 8854 3471 8838 3446 8854 3435 8858
      3455 8891
TIME...MOT...LOC 0126Z 292DEG 36KT 3459 8861

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Sep 2, 6:57 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 2, 6:57 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
657 PM CDT SUN SEP 2 2012

.UPDATE...
UPDATE FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 408 PM CDT SUN SEP 2 2012/

DISCUSSION...19Z SURFACE ANALYSIS PLACES THE REMNANT LOW OF ISAAC
NEAR OLNEY ILLINOIS WITH THE UPPER LEVEL CIRCULATION CENTERED
ACROSS SOUTHERN INDIANA. WIDESPREAD CLOUD COVER THIS MORNING HAS
SINCE DISSIPATED ACROSS MUCH OF THE MID SOUTH. TEMPERATURES AS OF
3 PM CDT RANGE FROM THE 80S ACROSS WEST TENNESSEE NEAR THE
TENNESSEE RIVER AND UPPER 80S TO LOWER 90S ACROSS THE REMAINDER OF
THE MID SOUTH. STRONG TO SEVERE THUNDERSTORM POTENTIAL FOR THE
REMAINDER OF THIS AFTERNOON INTO THIS EVENING AND ALSO MONDAY
ACROSS PORTIONS OF THE MID SOUTH ARE THE MAIN FORECAST CONCERNS
IN THIS AFTERNOON/S FORECAST ISSUANCE.

SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...A COUPLE OF SHORTWAVE
TROUGHS ASSOCIATED WITH THE REMNANT LOW /ISAAC/ ARE LOCATED ACROSS
SOUTHERN MISSOURI INTO KENTUCKY AND ANOTHER ONE CURRENTLY MOVING
THROUGH THE LOWER MISSISSIPPI VALLEY LATE THIS AFTERNOON.
VISIBLE SATELLITE TRENDS SHOW A DECENT CU FIELD DEVELOPING ALONG
THE I-40 CORRIDOR AND ACROSS PORTIONS OF NORTHEAST MISSISSIPPI.
KNQA/KGWX WSR-88D RADAR TRENDS OVER THE PAST HOUR HAVE SHOWN THE
DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...PREDOMINANTLY
ACROSS NORTHEAST MISSISSIPPI.

LATEST SHORT TERM MESOSCALE TRENDS INDICATE SURFACE BASED CAPE
VALUES BETWEEN 3000-4000 J/KG...LI/S BETWEEN -6 TO -7...0-1 KM
STORM RELATIVE HELICITY VALUES AROUND 100 M2/S2 /FORECAST TO
INCREASE TO 150-200 M2/S2...AND PRECIPITABLE WATER VALUES AROUND 2
INCHES. THIS SUGGESTS ANY THUNDERSTORMS THAT REACH SEVERE LIMITS
WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AS THE PRIMARY
SEVERE WEATHER THREAT AND TORNADOES AS A SECONDARY SEVERE WEATHER
THREAT. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH THESE THUNDERSTORMS DUE TO AMPLE LOW LEVEL MOISTURE
ALREADY IN PLACE ACROSS THE LOWER MISSISSIPPI VALLEY. STILL THINK
THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE ACROSS NORTH
MISSISSIPPI.

SHORT TERM MODELS INDICATE THE REMNANT LOW WILL MOVE EAST
SOUTHEAST TOWARDS EAST TENNESSEE ON MONDAY. A SHORTWAVE TROUGH
ASSOCIATED WITH THE REMNANT LOW WILL MOVE ACROSS THE LOWER
MISSISSIPPI VALLEY ON MONDAY. THUS...A CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL PERSIST...MAINLY COINCIDENT WITH DAYTIME
HEATING MONDAY AFTERNOON INTO MONDAY EVENING ACROSS NORTHEAST
MISSISSIPPI. A FEW OF THESE THUNDERSTORMS COULD BECOME STRONG TO
SEVERE WITH DAMAGING WINDS AS THE PREDOMINANT SEVERE WEATHER
THREAT. AN ISOLATED THUNDERSTORM THREAT MAY PERSIST INTO TUESDAY
AFTERNOON. HOWEVER...AT THIS TIME THINK MOST AREAS WILL REMAIN
RAIN FREE.

LONG TERM...(WEDNESDAY THROUGH SATURDAY)...12Z GFS LONG TERM
MODELS INDICATE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST
ACROSS THE MID SOUTH THROUGHOUT THE LONG TERM FORECAST AS A QUASI-
STATIONARY BOUNDARY DROPS INTO THE MID SOUTH TUESDAY NIGHT AND
WEDNESDAY AND A TRAILING COLD FRONT ARRIVES NEXT WEEKEND.
THUS...CONTINUED WITH SLIGHT CHANCE/CHANCE POPS THROUGH THIS
TIMEFRAME. AFTER THE COLD FRONT PASSES THROUGH THE MID SOUTH NEXT
WEEKEND...TEMPERATURES MAY FALL TO NEAR NORMAL TO SLIGHTLY NORMAL
VALUES FOR SEPTEMBER.

CJC

&&

.AVIATION...
00Z TAFS

TWO EAST/WEST CONVECTIVE LINES... ORIENTED WITH THE OUTER BANDS OF
ISAAC/S REMNANT LOW... WERE NOTED ON RADAR AND GOES IMAGERY AT 00Z.
THE NORTHERN CONVECTIVE LINE WAS JUST NORTH OF MEM AT 00Z TAF
ISSUANCE AND SHOULD PUSH A SURFACE BOUNDARY SOUTH THROUGH MEM BY
02Z...IF NOT A BIT SOONER. THIS WOULD TURN WINDS TO THE NORTH AT
MEM. THE BOUNDARY MAY PROVIDE A FOCUS FOR TSRA THROUGH 02Z.

THE SOUTHERN CONVECTIVE BAND WILL CONTINUE TO AFFECT TUP THROUGH
THE NEXT SEVERAL HOURS...WITH A FEW BREAKS. THE SOUTHERN
CONVECTIVE LINE MAY BE OVERTAKEN AND MERGE WITH THE LINE TO THE
NORTH. IT IS POSSIBLE TS MENTION FOR TUP MAY NEED TO BE PUSHED
BEYOND 04Z.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  94  77  96 /  40  10  10  10
MKL  72  90  72  93 /  40  10  10  10
JBR  71  93  73  95 /  20  10  10  10
TUP  74  92  74  93 /  70  40  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Sep 2, 3:48 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
348 PM CDT SUN SEP 2 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031545-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
348 PM CDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO
TONIGHT ACROSS AREAS MAINLY SOUTH OF I-40. THE MAIN THREAT WILL BE
DAMAGING WINDS WITH A TORNADO AS A SECONDARY THREAT. LOCALIZED FLASH
FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
PORTIONS OF NORTH MISSISSIPPI ON MONDAY. DAMAGING WINDS IS THE MAIN
THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED
FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE WITH ANY
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED ACROSS ACROSS AREAS SOUTH OF I-40
LATE THIS AFTERNOON INTO TONIGHT.

In the hours before

Special weather statement, Sep 2, 7:30 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CDT SUN SEP 2 2012

MSZ003>005-030115-
BENTON MS-TIPPAH MS-ALCORN MS-
730 PM CDT SUN SEP 2 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...

  SOUTHWESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS TO 55 MPH MPH WAS LOCATED OVER
CANAAN AT 730 PM CDT...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...BENTON AND TIPPAH COUNTIES...INCLUDING LOCATIONS
NEAR RIPLEY...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3465 8883 3491 8925 3500 8918 3500 8909
      3487 8860
TIME...MOT...LOC 0030Z 296DEG 31KT 3493 8908
Special weather statement, Sep 2, 7:33 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
733 PM CDT SUN SEP 2 2012

MSZ017-024-030100-
MONROE MS-ITAWAMBA MS-
733 PM CDT SUN SEP 2 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CDT FOR...

  SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  EXTREME NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES SOUTH OF FULTON AT 733 PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN ITAWAMBA AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR
FULTON...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3417 8819 3412 8819 3412 8820 3405 8820
      3403 8821 3419 8851 3430 8844 3421 8818
      3418 8818
TIME...MOT...LOC 0033Z 298DEG 17KT 3420 8840
Local storm report, Sep 2, 7:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 PM CDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     FLASH FLOOD      MANTACHIE               34.32N 88.49W
09/02/2012                   ITAWAMBA           MS   AMATEUR RADIO

            FLASH FLOODING REPORTED ON THE SOUTHBOUND LANE OF HWY 363
            SOUTH OF MANTACHIE. WATER IS JUMPING THE CULVERTS WITH
            WATER TO THE CENTERLINES IN THE ROAD.

0743 PM     TSTM WND DMG     OLIVE BRANCH            34.95N 89.83W
09/02/2012                   DESOTO             MS   AMATEUR RADIO

            2 MILES EAST OF HACK CROSS ROAD ON GOODMAN ROAD. GATE ON
            FENCE BLOWN DOWN WITH BOARDS BROKEN. WIND SPEED IS
            UNKNOWN.

0748 PM     FUNNEL CLOUD     OLIVE BRANCH            34.95N 89.83W
09/02/2012                   DESOTO             MS   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED NEAR GOODMAN AND CHURCH ROADS.
            RELAYED BY DESOTO COUNTY SHERIFF.

&&

RRH
Local storm report, Sep 2, 8:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     FUNNEL CLOUD     1 WNW EVERGREEN         34.17N 88.53W
09/02/2012                   ITAWAMBA           MS   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED 2 MILES NORTH OF CLAY HILL ROAD AND
            HWY 371 BY A TRAINED SPOTTER.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:01 PM CDTTornado WarningMEGItawamba, Monroe44 min
Sep 2, 7:10 PM CDTFlash Flood WarningMEGItawamba, Lee3 hr
Sep 2, 7:30 PM CDTSpecial Weather StatementMEGTippah45 min
Sep 2, 7:33 PM CDTSpecial Weather StatementMEGItawamba27 min
Sep 2, 7:33 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall42 min
Sep 2, 7:37 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall53 min
Sep 2, 7:51 PM CDTTornado WarningMEGDeSoto, Marshall, Tate24 min
Sep 2, 7:54 PM CDTTornado WarningMEGItawamba, Monroe51 min
Sep 2, 7:55 PM CDTFlash Flood WarningMEGDeSoto, Marshall3 hr
Sep 2, 8:34 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tippah, Union26 min
Sep 2, 8:36 PM CDTSevere Thunderstorm WarningMEGMarshall39 min
Sep 2, 8:49 PM CDTSpecial Weather StatementMEGPontotoc, Union41 min
Sep 2, 8:56 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 1 more49 min
Sep 2, 9:06 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Union39 min
Sep 2, 9:23 PM CDTFlash Flood WarningMEGBenton, Lafayette, Lee, Marshall, Pontotoc, Tippah and 1 more3 hr
Sep 2, 9:24 PM CDTFlash Flood WarningMEGItawamba, Lee, Prentiss, Tishomingo2 hr
Sep 2, 9:28 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Union47 min
Sep 2, 9:38 PM CDTSpecial Weather StatementMEGItawamba52 min
Sep 2, 9:47 PM CDTSpecial Weather StatementMEGLafayette43 min
Sep 2, 10:08 PM CDTAreal Flood AdvisoryMEGLafayette, Marshall, Tate97 min
Sep 2, 10:08 PM CDTSpecial Weather StatementMEGChickasaw, Monroe, Pontotoc52 min
Sep 2, 10:27 PM CDTSpecial Weather StatementMEGLafayette, Pontotoc48 min
Sep 2, 10:43 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Panola, Pontotoc and 1 more4 hr
Sep 2, 11:09 PM CDTSpecial Weather StatementMEGLafayette51 min
Sep 2, 11:53 PM CDTSpecial Weather StatementMEGLafayette, Panola52 min
Sep 3, 12:40 AM CDTSpecial Weather StatementMEGCalhoun, Yalobusha50 min

Nearby

Tornado Warnings in Mississippi, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.